# SDR AWXA960131

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 6552811109
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX/ICT - FLT 0897 - AIR TURN-BACK.  LANDING GEAR LEVER WOULD NOT RETRACT PAST OFF ON TAKEOFF.  USED OVERRIDE TO RETRACT LOWERED GEAR NORMALLY AND RETURNED TO PHX.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT.  (X)
